# SDR CALA2020021200395

- Difficulty date: February 8, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 68,986 hours, 24,762 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 111A24013
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA 540 RBL 15.04 IS CRACKED LP 6229107 SPT REMOVED AND REPLACED SHEAR FITTING AT STA 540 RBL 15.04 IAW ECRA 5714-01058 SSFR REPORT FORM 46-0024 ENTERED BY UAL INSPECTION U 358176 2/8/2020
